Top 10 Fever Medicine For Kids – Ibuprofen

Top 10 Fever Medicine For Kids – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

100mg Ibuprofen, 4 fl. oz, Children's Motrin Oral Suspension Medicine for Kids, Berry Flavored

#ad
Motrin #ad - 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.

This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better.
BrandMotrin #ad
ManufacturerMotrin #ad
Height5 Inches
Length1.99 Inches
Weight0.39 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

2. Tylenol

#ad

2 fl. oz, Infants' Tylenol Acetaminophen Liquid Medicine, Grape

#ad
Tylenol #ad - 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

Ask a doctor about dosage for children under 2 years of age. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes.

Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Dosing is available for children 2-3 years of age.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2398
Model300450122605

3. Tylenol

#ad

Children's Tylenol Cold + Cough + Runny Nose & Fever Medicine with Acetaminophen, 4 fl. oz, Grape

#ad
Tylenol #ad - Each 5-milliliter dose of the children's medicine contains 160 milligrams of acetaminophen pain reliever and fever reducer; 1 milligram of the antihistamine chlorpheniramine maleate; and 5 milligrams of the cough suppressant dextromethorphan HBr.

Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. 4-fluid ounce bottle of children's tylenol cold + Cough + Runny Nose Oral Suspension Medicine to temporarily relieve cold and flu symptoms, including, cough, sore throat, runny nose and sneezing. The liquid cold medicine for children comes in a kid-friendly grape flavor that is gentle on the tummy and ideal for kids ages 6 to 11 years. The kids' liquid pain relief medicine also relieves minor aches & pains, headache & temporarily reduces fever fast with an ibuprofen-, aspirin-, and alcohol-free formula.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height5.13 Inches
Length1.97 Inches
Weight0.43 Pounds
Width1.97 Inches
Part Number456373
Model456373

4. Tylenol

#ad

4 fl. oz, Children's Tylenol Oral Suspension Medicine with Acetaminophen, Cherry

#ad
Tylenol #ad - Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.

Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. 4-fluid ounce bottle of children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height5.1 Inches
Length1.8 Inches
Weight0.4 Pounds
Width2 Inches
Part NumberI00001558
ModelI00001558

5. Hyland's

#ad

Allergy and Common Cold Symptom Relief, Grape Cough Syrup Medicine for Kids, Cold and Cough 4 Kids Daytime, Decongestant, Cold Medicine for Kids Ages 2+ by Hylands, 4 Fl Oz Each

#ad
Hyland's #ad - Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking.

Highest standard of quality: all of hyland's products follow the manufacturing and quality practices outlined in the Homeopathic Pharmacopoeia of the United States and are regulated by the Food and Drug Administration. 4 fl oz of each = up to 23 doses of each of hyland's 4 kids cold 'n cough Day & Night Value Pack, Natural Grape Flavor. Easy to take: natural syrup to ease nasal and chest congestion, sore throat, runny nose, sleeplessness, sneezing and cough. Relief of cold and cough symptoms: daytime - Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing, and cough.
BrandHyland's #ad
ManufacturerHyland's, Inc #ad
Height5.03 Inches
Length1.75 Inches
Width3.56 Inches

6. Tylenol

#ad

And Sore Throat Medicine, 4 Fl. Oz, Bubblegum, Children's Tylenol Cold, Cough

#ad
Tylenol #ad - Temporarily relieves cold and flu symptoms, sore throat, headache, including minor aches and pains, and cough. Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr. Temporarily reduces fever. Ibuprofen-, alcohol-, and aspirin-free formula. 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height5.13 Inches
Length1.97 Inches
Weight0.43 Pounds
Width1.97 Inches
Part Number456357
Modelna

7. Benadryl

#ad

Bubble Gum, 4 fl. oz, Diphenhydramine HCl, Children's Benadryl Dye-Free Allergy Liquid

#ad
Benadryl #ad - This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula.

Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, and itchy, sneezing, itching of nose or throat, watery eyes.4

4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number493805
Model493805

8. Tylenol

#ad

Cherry, Infants' Tylenol Acetaminophen Liquid Medicine, 2 fl. oz

#ad
Tylenol #ad - It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. This baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

Ask a doctor about dosage for children under 2 years of age. 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes.
BrandTylenol #ad
ManufacturerTylenol Children's #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2211
Model-

9. Tylenol

#ad

18 ct, Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen, Wild Berry

#ad
Tylenol #ad - 18-count of children's tylenol dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms. This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, headache, flu, sore throat and toothache.

Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are available in a kid-friendly fruity Wild Berry flavor. Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed.
BrandTylenol #ad
ManufacturerAmazonUs/JOBN7 #ad
Height3.58 Inches
Length1.34 Inches
Weight0.01 Pounds
Width3.03 Inches

10. BeKoool

#ad

Be Koool Fever Soft Gel Sheets For Kids, Immediate Cooling Relief from Fever Discomfort, 12 Sheets

#ad
BeKoool #ad - They need no refrigeration and are portable, ready to use anywhere and anytime your child has fever discomfort. Be koool gel sheets are sized to fit children's foreheads and offer just the right amount of cooling to maximize children's comfort.

Whenever you feel the need for cooling relief. Perfect for fidgety kids! Since be koool gel sheets are non-medicated, they are safe to use with medication. Adheres and removes easily and painlessly. Cooling effect of each sheet lasts up to 8 hours. Be koool gel sheets provide immediate cooling relief in a convenient disposable product. Gently adheres to children's foreheads.
BrandBeKoool #ad
ManufacturerBe Koool #ad